# SDR P5CA0300785

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 59,142 hours, 13,270 cycles
- Engine: Pwa JT9D70A
- Engine time: 40,627 hours, 8,945 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 773863
- Condition: Ruptured
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG 13TH STAGE TURBINE CASE COOLING DUCT RUPTURED AND BLEW THRU LT REVERSER HALF.  REPLACED 13TH STAGE COOLING DUCT & LT REVERSER HALF.
